Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 137, NWS La Crosse, WI

September 18, 2007Crawford County, Grant County, Wisconsin; Allamakee County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 18, 2007, 7:23 PM CDT for Crawford County, Grant County, Wisconsin; Allamakee County, Iowa. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2007, 7:23 PM CDT (00:23 UTC)
Expired
Sep 18, 2007, 8:05 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Allamakee County, IA, Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 7:33 PM CDTTSTM WND GST 47Prairie Du Chien, WI
Sep 18, 7:51 PM CDTTSTM WND DMGBoscobel, WITREES AND POWERLINES BLOWN DOWN IN THE CITY
Sep 18, 7:51 PM CDTTSTM WND GST 60Boscobel, WI
Sep 18, 7:51 PM CDTTSTM WND GST 60Ferryville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2123 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 190023
SVRARX
IAC005-WIC023-043-190115-
/O.NEW.KARX.SV.W.0137.070919T0023Z-070919T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
723 PM CDT TUE SEP 18 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLAMAKEE COUNTY IN NORTHEAST IOWA...
  CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
  NORTHWESTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 815 PM CDT

* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM CLERMONT TO
  GARNAVILLO TO COLESBURG...AND MOVING NORTHEAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PRAIRIE DU CHIEN AROUND 730 PM...
  LANSING AROUND 745 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4291 9065 4274 9107 4278 9109 4287 9109
      4292 9114 4309 9117 4308 9118 4308 9158
      4342 9133 4341 9068
TIME...MOT...LOC 0023Z 226DEG 59KT 4307 9159 4296 9121
          4277 9112

$$

BOYNE
5 follow-up statements
000 
WWUS53 KARX 190034
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
734 PM CDT TUE SEP 18 2007

IAC005-WIC023-043-190115-
/O.CON.KARX.SV.W.0137.000000T0000Z-070919T0115Z/
ALLAMAKEE IA-GRANT WI-CRAWFORD WI-
734 PM CDT TUE SEP 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CRAWFORD...NORTHWESTERN GRANT AND ALLAMAKEE COUNTIES...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
POSTVILLE TO MARQUETTE TO GUTTENBERG...MOVING NORTHEAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARPERS FERRY AND BLOOMINGTON AROUND 740 PM...
  LANSING AROUND 750 PM...
  BOSCOBEL AROUND 755 PM...

LAT...LON 4291 9065 4274 9107 4278 9109 4287 9109
      4292 9114 4309 9117 4308 9118 4308 9158
      4342 9133 4341 9068
TIME...MOT...LOC 0034Z 226DEG 59KT 4317 9145 4311 9116
          4283 9100

$$

BOYNE
000 
WWUS53 KARX 190042
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
742 PM CDT TUE SEP 18 2007

IAC005-WIC023-043-190115-
/O.CON.KARX.SV.W.0137.000000T0000Z-070919T0115Z/
ALLAMAKEE IA-GRANT WI-CRAWFORD WI-
742 PM CDT TUE SEP 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CRAWFORD...NORTHWESTERN GRANT AND ALLAMAKEE COUNTIES...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
WAUKON TO HARPERS FERRY TO BLOOMINGTON...MOVING NORTHEAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LANSING AND BOSCOBEL AROUND 750 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4291 9065 4274 9107 4278 9109 4287 9109
      4292 9114 4309 9117 4308 9118 4308 9158
      4342 9133 4341 9068
TIME...MOT...LOC 0042Z 226DEG 59KT 4325 9136 4320 9102
          4299 9082

$$

BOYNE
000 
WWUS53 KARX 190053
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
753 PM CDT TUE SEP 18 2007

IAC005-WIC043-190103-
/O.CAN.KARX.SV.W.0137.000000T0000Z-070919T0115Z/
ALLAMAKEE IA-GRANT WI-
753 PM CDT TUE SEP 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT AND
ALLAMAKEE COUNTIES IS CANCELLED...

LAT...LON 4317 9067 4308 9084 4306 9095 4300 9103
      4299 9115 4313 9117 4325 9107 4331 9107
      4337 9120 4341 9120 4341 9068
TIME...MOT...LOC 0053Z 226DEG 59KT 4338 9115 4332 9084
          4318 9069

$$

WIC023-190115-
/O.CON.KARX.SV.W.0137.000000T0000Z-070919T0115Z/
CRAWFORD WI-
753 PM CDT TUE SEP 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CRAWFORD COUNTY...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
LANSING TO 14 MILES NORTHWEST OF BOSCOBEL TO BOSCOBEL...MOVING
NORTHEAST AT 65 MPH.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4317 9067 4308 9084 4306 9095 4300 9103
      4299 9115 4313 9117 4325 9107 4331 9107
      4337 9120 4341 9120 4341 9068
TIME...MOT...LOC 0053Z 226DEG 59KT 4338 9115 4332 9084
          4318 9069

$$

BOYNE
000 
WWUS53 KARX 190102
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
801 PM CDT TUE SEP 18 2007

WIC023-190115-
/O.CON.KARX.SV.W.0137.000000T0000Z-070919T0115Z/
CRAWFORD WI-
801 PM CDT TUE SEP 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CRAWFORD COUNTY...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM 
13 MILES SOUTHEAST OF VIROQUA TO 15 MILES SOUTH OF LA FARGE TO 
11 MILES NORTH OF BOSCOBEL...MOVING NORTHEAST AT 65 MPH.

LAT...LON 4317 9067 4308 9084 4306 9095 4300 9103
      4299 9115 4313 9117 4325 9107 4331 9107
      4337 9120 4341 9120 4341 9068
TIME...MOT...LOC 0101Z 226DEG 59KT 4340 9076 4336 9070
          4330 9066

$$

BOYNE
000 
WWUS53 KARX 190105
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 PM CDT TUE SEP 18 2007

WIC023-190115-
/O.CAN.KARX.SV.W.0137.000000T0000Z-070919T0115Z/
CRAWFORD WI-
805 PM CDT TUE SEP 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...

LAT...LON 4317 9067 4308 9084 4306 9095 4300 9103
      4299 9115 4313 9117 4325 9107 4331 9107
      4337 9120 4341 9120 4341 9068
TIME...MOT...LOC 0105Z 226DEG 59KT 4334 9072 4327 9041
          4312 9027

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:06 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Sep 18, 3:06 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
306 PM CDT TUE SEP 18 2007

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

FORECAST CONCERNS ARE ON RAIN CHANCES TONIGHT ALONG WITH SEVERE
WEATHER THREAT...THEN TEMPERATURES AND CLOUDS THROUGH THE REMAINDER
OF THE PERIOD.

18Z SURFACE ANALYSIS SHOWS COLD FRONT EXTENDING FROM WESTERN
MINNESOTA...INTO CENTRAL NEBRASKA. WATER VAPOR IMAGERY SHOWS
VIGOROUS SHORTWAVE LIFTING THROUGH NEBRASKA TOWARD THE AREA. RUC
AND LAPS SHOWING MOISTURE TRANSPORT INTO THE AREA SUSTAINING THE
SCATTERED SHOWERS AND THUNDERSTORMS FROM CENTRAL IOWA INTO
SOUTHEAST MINNESOTA. WITH THE CLOUD COVER...SPC MESO PAGE INDICATING
MUCAPES NEAR 1000 J/KG AHEAD OF FRONT ACROSS CENTRAL MINNESOTA.

12Z 18SEP07 MODELS OFFER SIMILAR SOLUTIONS THROUGH 60 HOURS. AFTER
60 HOURS THOUGH SOME DIFFERENCES DEVELOP WITH THE HANDLING OF THE
DIGGING WEST COAST TROUGH AND ITS ATTENDANT CLOSED CIRCULATION. THE
GFS LOOKS TO BE IN THE MIDDLE OF THE ENSEMBLE AND THUS LEANED
TOWARD THIS IN THOSE OUTER PERIODS.

FOR TONIGHT EXPECT SHORTWAVE TO TRANSLATE NORTHEAST ENHANCING LIFT
OUT AHEAD OF THE SURFACE COLD FRONT. MOISTURE PLUME WITH PRECIPITABLE
WATER VALUES BETWEEN 1.5 INCHES AND 2 INCHES WILL BE PRESENT AHEAD
OF THE FRONT ACROSS THE FORECAST AREA. AMPLE SHEAR WITH EFFECTIVE
SHEAR VALUES OF 45 TO 50 KNOTS TO SPREAD ACROSS THE AREA THIS
EVENING. HOWEVER...INSTABILITY LACKING DUE TO EXTENSIVE CLOUDS...THUS
EXPECT CONVECTION TO BLOSSOM DURING THE EVENING HOURS WITH
STRENGTHENING LOW LEVEL JET/MOISTURE TRANSPORT. STILL THE
POSSIBILITY OF LOCALLY HEAVY RAIN AND THIS ALREADY ADDRESSED IN THE
GRIDDED DATABASE. SEVERE THREAT LOOKS ISOLATED AT BEST...BUT CAN/T
RULE OUT STRONGER STORMS PRODUCING HAIL AND OR WINDS. HAVE THE
HIGHEST POPS DURING THE EVENING HOURS THEN TAPER OFF FROM WEST TO
EAST AFTER MIDNIGHT AS FRONT PUSHES EASTWARD.

ON WEDNESDAY...MODEL SOUNDINGS AND RELATIVE HUMIDITY PROGS SHOWS
POST FRONTAL STRATUS DECK. THUS HAVE HELD ONTO CLOUDS DURING THE
MORNING HOURS AND THEN PARTLY SUNNY IN THE AFTERNOON. HIGH PRESSURE
THEN BUILDS IN FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WITH QUIET
WEATHER.

AS FLOW AMPLIFIES ON FRIDAY A SHORTWAVE TRANSLATES ACROSS CANADA
DRAGGING A COLD FRONT TOWARD THE AREA. MAIN FORCING LOOKS TO REMAIN
TO THE NORTH OF THE FORECAST AREA...BUT LOW POPS ACROSS THE NORTH
STILL LOOK WARRANTED.

TEMPERATURES TO REMAIN ON THE MILD SIDE THROUGH THE PERIOD. ONLY A
FEW MINOR CHANGES TO THE TEMPERATURES GRIDS WITH MAV NUMBERS
LOOKING REASONABLE.

.LONG TERM...SATURDAY THROUGH TUESDAY

MEDIUM RANGE MODELS COMING INTO BETTER AGREEMENT TODAY. ALL OF THEM
MAINTAIN LONGWAVE RIDING ACROSS THE EASTERN CONUS WITH A RATHER
DEEP CLOSED MID LEVEL LOW ACROSS CALIFORNIA BEING EJECTED NORTHEAST
WITH TIME. THIS DUE IN-PART TO MORE ENERGY DIVING SOUTHEASTWARD INTO
THE PACIFIC NORTHWEST. THE BIG QUESTION IS HOW QUICKLY
THIS LOW PUSHES EASTWARD GIVEN THEN THE PACIFIC ENERGY AND
THE SOUTHERN CALIFORNIA ENERGY MERGE OVER THE INTERMOUNTAIN REGION.
THE ECMWF HAS TRENDED MUCH DEEPER WITH THE SURFACE CYCLONE ACROSS
CENTRAL CANADA LATE IN THE WEEKEND. WILL USE A COMPROMISE BETWEEN
THE SLOWER 00Z ECMWF AND FASTER 06Z GFS. AS FOR THE SENSIBLE WEATHER
IMPACTS DRY AND WARM WEATHER WILL CONTINUE INTO SUNDAY AS
AFOREMENTIONED SYSTEM REMAINS WELL TO THE WEST OF THE AREA AND HIGH
PRESSURE INITIALLY OVER THE GREAT LAKES AND UPPER RIDGING HOLDING
TIGHT. AS WESTERN TROUGH APPROACHES EARLY NEXT WEEK WILL BRING RAIN
CHANCES INTO THE WEST ON MONDAY AND THEN ACROSS THE REMAINDER OF THE
AREA MONDAY NIGHT AND TUESDAY. TEMPERATURES TO CONTINUE ABOVE
NORMAL WITH MORE SUMMER-LIKE READINGS EXPECTED.

&&

.AVIATION...

LOW PRESSURE WILL INTENSIFY AND MOVE NORTHEAST INTO
WESTERN LAKE SUPERIOR AND SOUTHERN ONTARIO TONIGHT. THIS WILL DRIVE A
SURFACE COLD FRONT THROUGH KRST TAF SITE AROUND 03Z AND KLSE TAF SITE
BY 06Z. SHOWERS AND OCCASIONAL THUNDERSTORMS WILL ACCOMPANY THE
FRONT AS IT SWEEPS EAST THROUGH THE AREA. PREDOMINATE MVFR CONDITIONS
WITH OCCASIONAL IFR CONDITIONS CAN BE EXPECTED WITH LOWERED CEILINGS
AND VISIBILITIES UNDER MORE INTENSE SHRA/TS ACTIVITY. POST FRONTAL
SCATTERED SHRA WILL OCCUR THROUGH 09Z WITH MVFR/OCCASIONAL IFR
CEILINGS AND MVFR VSBY. POST FRONTAL MVFR/OCCASIONAL IFR STRATUS
CLOUDS WILL LINGER THROUGH ABOUT 16Z IN NORTHWEST FLOW BEHIND
DEPARTING LOW AND COLD FRONT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

SHORT/LONG TERM...JLR
AVIATION..........DAS
Hazardous weather outlook, Sep 18, 5:00 AM CDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT TUE SEP 18 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-191100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
500 AM CDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL ADVANCE EASTWARD
ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. SOUTHERLY WINDS AHEAD OF
THE SYSTEM WILL CONTINUE TO USHER WARM AND MOIST AIR INTO THE
REGION...AND THIS WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS
AS THE SYSTEM MOVES THROUGH. THE ATMOSPHERE WILL BE SOMEWHAT
UNSTABLE...AND WIND PROFILES IN THE LOWER ATMOSPHERE WILL ASSIST IN
THE DEVELOPMENT OF SOME STRONG STORMS. A FEW STORMS MAY BECOME
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE...MAINLY THIS
AFTERNOON AND THIS EVENING. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE...WITH SOME AREAS SEEING AMOUNTS OF 1 TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT WEATHER DISTURBANCE LOOKS TO TRACK EAST ALONG THE
INTERNATIONAL BORDER THURSDAY NIGHT AND FRIDAY. A TRAILING COLD
FRONT MAY BRING SCATTERED THUNDERSTORMS TO AREAS MAINLY NORTH OF
INTERSTATE 90...BUT NONE OF THESE LOOK TO BECOME SEVERE.

ANOTHER DISTURBANCE LOOKS TO MOVE TOWARD THE UPPER MIDWEST BY NEXT
MONDAY...BRINGING A SMALL CHANCE FOR THUNDERSTORMS. IT REMAINS TOO
EARLY TO DISCERN IF ANY OF THOSE WOULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REGION THIS AFTERNOON
AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MW

In the hours before

Local storm report, Sep 18, 7:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
708 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     EDGEWOOD                42.65N 91.40W
09/18/2007  M62 MPH          CLAYTON            IA   TRAINED SPOTTER

&&

ADAMS
Local storm report, Sep 18, 7:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
715 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     ARLINGTON               42.75N 91.67W
09/18/2007  E60 MPH          FAYETTE            IA   PUBLIC

&&

ADAMS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:18 PM CDTSevere Thunderstorm WarningARXRichland18 min
Sep 18, 7:29 PM CDTSevere Thunderstorm WarningARXClayton9 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.